# SDR 95UAL767020

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sam Module
- Condition: Malfunctioned
- Location: Stab Indication
- Component: Boeing, 285T0015116
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNWANTED STABILIZER TRIM INDICATION AT 30-40 KNOTS ON TAKEOFF ROLL.  WENT OUT WITHIN 2-3 SECONDS, THEN CAME ON AGAIN AT ABOUT 60 KNOTS.  AGAIN WENT OUT WITHIN 2-3 SECONDS.  ABORTED TAKEOFF.  REPLACED THE RIGHT SAM MODULE.  OP CHECKS OK.
